# SDR DALA2018103106359

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 84,374 hours, 37,513 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 570, L/P 0801303) SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601 / INTERIOR. ADJUSTED GIRT BAR PROX SWITCH IAW AMM 25-66. OPS OK NOW.
